# SDR 96ZZZX58

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4163A
- Make and model: Beech V35B
- Aircraft serial: D9121
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Horn
- Part number: 505243264
- Condition: Worn
- Location: Rudder
- Part time: 2,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PEDAL HORN EAR THE .1875 HOLE HAS ELONGATED DUE TO NORMAL PEDAL MOVEMENT AND VIBRATION.  SUBMITTER STATED THIS CAUSES A SLOPPY PEDAL CONDITION AND POSSIBLE EVENTUAL FAILURE OF PART RESULTING IN LOSS OF BRAKING AND POSSIBLE LOSS IN RUDDER CONTROL.
